# SDR AMWA89439BC

- Difficulty date: January 5, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 19,048 hours, 33,095 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 083364
- Condition: Discharged
- Location: Master
- Part time: 16,413 hours, 23,185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED IN FLIGHT. MAINTENANCE FOUND EACH CELL TO BE LOW VOLTAGE, CLEANED POSITIVE BATTERY TERMINAL CORROSION, RETORQUED CELL LINKS, AND CHARGED BATTERY THEN CLEARED DISCREPANCY.
